MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who reported that "she received a wound caused by the brake.She was taken by ambulance to the emergency room and treated.She has been treated for three months at wound clinics as well." drive made multiple attempts to retrieve the unit.The end user stated she "will not be able to return the unit" for evaluation.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15438388
Report Number2438477-2022-00095
Device Sequence Number5581675
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public00822383290331
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2022
Report Date (Section F) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/28/2022
Device Age1 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/16/2022